American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 56 of 56 found      Go to page: 1 2

[31] H. Turner Laquer. Invariant affine connections on symmetric spaces . Proc. Amer. Math. Soc. 115 (1992) 447-454. MR 1107273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] H. Turner Laquer. Invariant affine connections on Lie groups . Trans. Amer. Math. Soc. 331 (1992) 541-551. MR 1075384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Lorenzo Sadun and Jan Segert. Non-self-dual Yang-Mills connections with nonzero Chern number. Bull. Amer. Math. Soc. 24 (1991) 163-170. MR 1067574.
Abstract, references, and article information   
View Article: PDF

[34] Yong Seung Cho. Finite group actions on the moduli space of self-dual connections. I . Trans. Amer. Math. Soc. 323 (1991) 233-261. MR 1010409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Fabio Podestà. Projective structures on reductive homogeneous spaces . Proc. Amer. Math. Soc. 109 (1990) 1087-1096. MR 1013979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Kirill Mackenzie. Infinitesimal characterization of homogeneous bundles . Proc. Amer. Math. Soc. 103 (1988) 1271-1277. MR 955021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Andreas Floer. Monopoles on asymptotically Euclidean 3-manifolds. Bull. Amer. Math. Soc. 16 (1987) 125-127. MR 866030.
Abstract, references, and article information   
View Article: PDF

[38] Michael Eastwood. Supersymmetry, twistors, and the Yang-Mills equations . Trans. Amer. Math. Soc. 301 (1987) 615-635. MR 882706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] David J. Welsh. On the existence of complete parallel vector fields . Proc. Amer. Math. Soc. 97 (1986) 311-314. MR 835888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] William M. Goldman and Morris W. Hirsch. Affine manifolds and orbits of algebraic groups . Trans. Amer. Math. Soc. 295 (1986) 175-198. MR 831195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] I. B. Penkov. A geometric approach to the linear Penrose transform . Trans. Amer. Math. Soc. 290 (1985) 555-575. MR 792811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Yasuo Matsushita. Pseudo-Pontrjagin classes . Proc. Amer. Math. Soc. 93 (1985) 521-524. MR 774016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Michel Nguiffo Boyom and Georges Giraud. Uniqueness of torsion free connection on some invariant structures on Lie groups . Trans. Amer. Math. Soc. 280 (1983) 797-808. MR 716851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Matthew L. Ginsberg. Green's functions coupled to self-dual Maxwell fields . Proc. Amer. Math. Soc. 87 (1983) 137-143. MR 677249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Paul R. Dippolito. Universal bundles for deformations of asymmetric structures . Trans. Amer. Math. Soc. 271 (1982) 101-115. MR 648080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Mitsuhiro Itoh. Invariant connections and Yang-Mills solutions . Trans. Amer. Math. Soc. 267 (1981) 229-236. MR 621984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Andrzej Derdziński and A. Rigas. Unflat connections in $3$-sphere bundles over $S\sp{4}$ . Trans. Amer. Math. Soc. 265 (1981) 485-493. MR 610960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] David J. Eck. Gauge-natural bundles and generalized gauge theories. Memoirs of the AMS 33 (1981) MR 632164.
Book volume table of contents

[49] Hing Sun Luk. Affine connections and defining functions of real hypersurfaces in ${\bf C}\sp{n}$ . Trans. Amer. Math. Soc. 259 (1980) 579-588. MR 567098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Kam Ping Mok, E. M. Patterson and Yung Chow Wong. Structure of symmetric tensors of type $(0, 2)$ and tensors of type $(1, 1)$ on the tangent bundle . Trans. Amer. Math. Soc. 234 (1977) 253-278. MR 0500673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Sin Leng Tan. On nullity distributions . Trans. Amer. Math. Soc. 223 (1976) 323-335. MR 0423393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Mu Chou Liu. Local holonomy groups of induced connections . Proc. Amer. Math. Soc. 42 (1974) 272-278. MR 0331266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] T. Nagano and K. Yagi. The affine structures on the real two-torus. I. Bull. Amer. Math. Soc. 79 (1973) 1251-1253. MR 0326611.
Abstract, references, and article information   
View Article: PDF

[54] Mu-Chou Liu. Totally geodesic fibre maps. Bull. Amer. Math. Soc. 79 (1973) 150-151. MR 0312428.
Abstract, references, and article information   
View Article: PDF

[55] Paul F. Baum. Vector fields and Gauss-Bonnet. Bull. Amer. Math. Soc. 76 (1970) 1202-1211. MR 0266255.
Abstract, references, and article information   
View Article: PDF

[56] J. A. Schouten. On the conditions of integrability of covariant differential equations . Trans. Amer. Math. Soc. 27 (1925) 441-473. MR 1501322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 56 of 56 found      Go to page: 1 2